Medical Sciences Stack Exchange is a question and answer site for professionals in medical and allied health fields, students of those professions, related academics, and others with a sound understanding of medicine and healthcare-related sciences. It only takes a minute to sign up.
After taking antibiotics for a couple of days, I feel a general sense of weakness in my body. This includes physical weakness (tiredness, shortness of breath) and mental weakness (difficulty of performing normal cognitive tasks, impossibility of performing more difficult ones).
Is there a way to reduce this general weakness when on antibiotics, so as to remain as close to normal functioning as possible?
Do not share personal medical information, medical history or any other specific details about a person's medical symptoms, condition etc (whether yours or someone you know) on this site or any Stack Exchange site. This is a public Site and all posts on this Site can be seen by anyone and may be shared freely with others.
Medical Sciences Stack Exchange is not a substitute for medical advice, individualized diagnosis or treatment by a healthcare provider. Communications on Medical Sciences Stack Exchange are not privileged/private communications and do not create a doctor-patient relationship. Full disclaimer and more information about this site here.